McKesson Brand

Children's Allergy Relief sunmark® 5 mg Strength Syrup 4 oz. ; Each

$8.10

    • Grape flavored liquid antihistamine
    • Cetirizine hydrochloride 5 mg per 5 mL dose
    • Compare to active ingredient in Children's Zyrtec Allergy Syrup
    • 4 fl. oz.
    • Zyrtec is a registered trademark of McNeil Consumer Healthcare Division, a division of Johnson & Johnson Consumer Inc

SKU: 1039318_EA
Manufacturer Number: 70677001401
Brand or Series: sunmark®
Manufacturer Name: McKesson Brand
Invoice Description ALLERGY ALL DAY CETI, SYRP SF GRAPE 4OZ SM
Product Category: Allergy Relief
Application: Children's Allergy Relief
UPC: 010939838445
UOM: EA
Quantity Per Sell: 1
Long Description: Children's Allergy Relief sunmark® 5 mg Strength Syrup 4 oz.
Shipping Width: 2
Shipping Height: 5
Shipping Depth: 2
Dimension UOM: IC
Shipping Weight: 0.4
Retail Description: sunmark® Cetirizine HCl Children's Allergy Relief, 4 oz. Bottle
EC Item Number: 98372700
Active Ingredients: Cetirizine HCl
Container Type: Bottle
Dosage Form: Syrup
QTY Per Sell: 1
Strength: 5 mg Strength
UPC: 010939838445
Volume: 4 oz.
Supply Manager Category: Allergy Relief
Supply Manager Hierarchy: Pharmaceuticals>Over the Counter>Allergy Relief
Simply Category Computed: Allergy Relief
Simply Hierarchy Computed: Over the Counter>Allergy Relief
View More

Related Products

Customer Reviews